Alert archive / California / Wind Advisories in 2007
Wind Advisory 143, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Dec 10, 2007, 4:09 AM PST for Los Angeles County, California. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Dec 10, 2007, 4:09 AM PST (12:09 UTC)
- Expired
- Dec 10, 2007, 3:00 PM PST
- In force
- 11 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 12:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 101209 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 409 AM PST MON DEC 10 2007 ...WIND ADVISORIES HAVE BEEN ISSUED FOR THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES AND FOR THE SANTA CLARITA VALLEY... ...THE FROST ADVISORY FOR THE CENTRAL COAST HAS BEEN CANCELLED... .GUSTY NORTHEAST WINDS WILL BECOME WIDESPREAD ACROSS THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES THIS MORNING...WITH WIND GUSTS TO 50 MPH EXPECTED IN THE WINDIER LOCATIONS. GUSTY WINDS WILL ALSO SPREAD INTO THE VALLEYS...BUT WINDS ARE ONLY EXPECTED TO REACH ADVISORY LEVELS IN THE SANTA CLARITA VALLEY...WHERE GUSTS OVER 40 MPH ARE LIKELY. MID LEVEL CLOUDINESS AND LOCALLY GUSTY WINDS HAVE KEPT TEMPERATURES SEVERAL DEGREES ABOVE FREEZING ON THE CENTRAL COAST...SO WIDESPREAD FROST IS NO LONGER EXPECTED. HOWEVER... WITH THE COLD AIRMASS IN PLACE...AREAS OF FROST AREA POSSIBLE TONIGHT AND TUESDAY NIGHT IF SKIES REMAIN CLEAR AND WINDS REMAIN LIGHT. CAZ034-035-101315- /O.CAN.KLOX.FR.Y.0008.000000T0000Z-071210T1600Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 409 AM PST MON DEC 10 2007 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE FROST ADVISORY. WIDESPREAD FROST IS NO LONGER EXPECTED THIS MORNING. $$ CAZ053-054-101815- /O.NEW.KLOX.WI.Y.0143.071210T1209Z-071210T2300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 409 AM PST MON DEC 10 2007 ...WIND ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. AREAS OF NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED THROUGH MID AFTERNOON...THEN WINDS WILL SLOWLY DIMINISH. A WIND ADVISORY FOR THE MOUNTAINS MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ046-101815- /O.NEW.KLOX.WI.Y.0143.071210T1209Z-071210T2300Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 409 AM PST MON DEC 10 2007 ...WIND ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. AREAS OF NORTHEAST WINDS 20 TO 35 MPH WITH GUSTS OVER 45 MPH ARE EXPECTED THROUGH MID AFTERNOON...THEN WINDS WILL SLOWLY DIMINISH. A WIND ADVISORY FOR THE MOUNTAINS MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ088-101815- /O.NEW.KLOX.WI.Y.0143.071210T1209Z-071210T2300Z/ SANTA CLARITA VALLEY- 409 AM PST MON DEC 10 2007 ...WIND ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE EXPECTED THROUGH MID AFTERNOON...THEN WINDS WILL SLOWLY DIMINISH. A WIND ADVISORY FOR THE VALLEYS MEANS THAT WIND GUSTS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BRUNO
2 follow-up statements
000 WWUS76 KLOX 101812 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1012 AM PST MON DEC 10 2007 ...WIND ADVISORIES CONTINUE FOR THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES AND FOR THE SANTA CLARITA VALLEY... .AREAS OF GUSTY NORTHEAST WINDS WILL CONTINUE TO BECOME WIDESPREAD ACROSS THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES THIS MORNING...WITH WIND GUSTS UP TO 50 MPH EXPECTED IN THE WINDIEST LOCATIONS. AREAS OF GUSTY WINDS WILL ALSO CONTINUE TO SPREAD INTO THE SANTA CLARITA VALLEY...WHERE GUSTS NEAR 40 MPH ARE LIKELY IN THE WINDIEST LOCATIONS. THESE WINDS WILL CONTINUE INTO THE EARLY AFTERNOON BEFORE DIMINISHING. WINDS MAY RESTRENGTHEN LATER TONIGHT INTO TUESDAY MORNING. CAZ053-054-102300- /O.CON.KLOX.WI.Y.0143.000000T0000Z-071210T2300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 1012 AM PST MON DEC 10 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. AREAS OF NORTHEAST WINDS 25 TO 35 MPH WITH PEAK GUSTS TO 50 MPH ARE EXPECTED TO CONTINUE THROUGH MID AFTERNOON...THEN WINDS WILL SLOWLY DIMINISH. $$ CAZ046-102300- /O.CON.KLOX.WI.Y.0143.000000T0000Z-071210T2300Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 1012 AM PST MON DEC 10 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. AREAS OF NORTHEAST WINDS 20 TO 35 MPH WITH PEAK GUSTS NEAR 45 MPH ARE EXPECTED THROUGH MID AFTERNOON...THEN WINDS WILL SLOWLY DIMINISH. $$ CAZ088-102300- /O.CON.KLOX.WI.Y.0143.000000T0000Z-071210T2300Z/ SANTA CLARITA VALLEY- 1012 AM PST MON DEC 10 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. AREAS OF NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH PEAK GUSTS TO 40 MPH ARE EXPECTED THROUGH MID AFTERNOON...THEN WINDS WILL SLOWLY DIMINISH. $$ KITTELL
000 WWUS76 KLOX 102328 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 328 PM PST MON DEC 10 2007 ...GUSTY NORTH TO NORTHEAST WINDS WILL AFFECT PORTIONS OF LOS ANGELES AND VENTURA COUNTIES... .NORTHEAST WINDS THAT AFFECTED PORTIONS OF LOS ANGELES AND VENTURA COUNTIES EARLIER THIS MORNING HAVE WEAKENED...BUT ARE EXPECTED TO RESTRENGTHEN AFTER THIS EVENING. A WINTER STORM SYSTEM OVER NORTHERN NEVADA WILL SLIDE SOUTHWARD INTO EASTERN CALIFORNIA OVERNIGHT. THIS SYSTEM WILL BRING MODERATE NORTHERLY FLOW ALOFT AND ALLOW SURFACE HIGH PRESSURE TO BUILD OVER UTAH. THE COMBINATION OF THESE TWO FACTORS WILL ALLOW GUSTY NORTH TO NORTHEAST FLOW TO RETURN TO THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES AS WELL AS THE SANTA CLARITA VALLEY AFTER MIDNIGHT. THE WINDS WILL LIKELY SPREAD INTO THE REMAINDER OF THE VALLEYS OF LOS ANGELES AND VENTURA COUNTIES SOMETIME TUESDAY MORNING...WHICH MAY REQUIRE THE EXTENSION OF THE WIND ADVISORY FOR SOME OF THOSE LOCATIONS. GUSTY NORTH TO NORTHEAST WINDS ARE EXPECTED TO CONTINUE THROUGH THE EARLY AFTERNOON HOURS...DIMINISHING BELOW ADVISORY CRITERIA AFTER 3 PM. CAZ053-054-110530- /O.EXP.KLOX.WI.Y.0143.000000T0000Z-071210T2300Z/ /O.NEW.KLOX.WI.Y.0144.071211T1000Z-071211T2300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 328 PM PST MON DEC 10 2007 ...WIND ADVISORY IN EFFECT FROM 2 AM TO 3 PM PST TUESDAY... ...WIND ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 3 PM PST TUESDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. AREAS OF NORTH TO NORTHEAST WINDS BETWEEN 15 TO 25 MPH WILL CONTINUE THIS EVENING...THEN INCREASE OVERNIGHT TO 25 TO 35 MPH WITH PEAK GUSTS NEAR 50 MPH. THESE GUSTY WINDS WILL CONTINUE THROUGH TUESDAY AFTERNOON...BUT ARE EXPECTED TO DIMINISH BELOW ADVISORY CRITERIA BY MID AFTERNOON. THE STRONGEST WINDS WILL BE THROUGH FAVORABLY ORIENTED PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ046-110530- /O.EXP.KLOX.WI.Y.0143.000000T0000Z-071210T2300Z/ /O.NEW.KLOX.WI.Y.0144.071211T1000Z-071211T2300Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 328 PM PST MON DEC 10 2007 ...WIND ADVISORY IN EFFECT FROM 2 AM TO 3 PM PST TUESDAY... ...WIND ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 3 PM PST TUESDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. AREAS OF NORTH TO NORTHEAST WINDS BETWEEN 15 TO 25 MPH WILL CONTINUE THIS EVENING...THEN INCREASE OVERNIGHT TO 25 TO 35 MPH WITH PEAK GUSTS NEAR 45 MPH. THESE GUSTY WINDS WILL CONTINUE THROUGH TUESDAY AFTERNOON...BUT ARE EXPECTED TO DIMINISH BELOW ADVISORY CRITERIA BY MID AFTERNOON. THE STRONGEST WINDS WILL BE THROUGH FAVORABLY ORIENTED PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ088-110530- /O.EXP.KLOX.WI.Y.0143.000000T0000Z-071210T2300Z/ /O.NEW.KLOX.WI.Y.0144.071211T1000Z-071211T2300Z/ SANTA CLARITA VALLEY- 328 PM PST MON DEC 10 2007 ...WIND ADVISORY IN EFFECT FROM 2 AM TO 3 PM PST TUESDAY... ...WIND ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 3 PM PST TUESDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. AREAS OF NORTH TO NORTHEAST WINDS BETWEEN 15 TO 25 MPH WILL CONTINUE THIS EVENING...THEN INCREASE OVERNIGHT TO 20 TO 30 MPH WITH PEAK GUSTS NEAR 40 MPH. THESE GUSTY WINDS WILL CONTINUE THROUGH TUESDAY AFTERNOON...BUT ARE EXPECTED TO DIMINISH BELOW ADVISORY CRITERIA BY MID AFTERNOON. THE STRONGEST WINDS WILL BE THROUGH FAVORABLY ORIENTED PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KITTELL
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Dec 10, 4:09 AM PST, 0 minutes earlier.
Area forecast discussion, Dec 10, 4:09 AM PST, 0 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 409 AM PST MON DEC 10 2007 .SHORT TERM...MID AND HIGH LVL CLOUDS RACING ACROSS THE AREA THIS MORNING...FORCED SSWWD BY STRONG N TO NELY FLOW ALF. MOST OF THESE CLOUDS SHOULD BE GONE BY DAYBREAK...SO WILL GO WITH A MOSTLY SUNNY DAY. GUSTY WINDS WERE ALREADY OCCURRING IN THE MTNS OF L.A. AND VTU COUNTIES...AND LOCALLY IN THE VLYS. WITH SOME MODERATE SUBSIDENCE SPREADING ACRS THE AREA...XPCT WINDS TO BECOME A BIT MORE WIDESPREAD THIS MORNING...AND WINDS SHOULD INCREASE TO NEAR OR JUST ABOVE ADVISORY LEVELS IN THE MTNS OF VTU AND L.A. COUNTIES...INCLUDING THE SANTA MONICA RANGE...AND IN THE SANTA CLARITA VALLEY. ACROSS THE REST OF THE L.A./VTU COUNTY VALLEYS...XPCT WINDS TO REMAIN BELOW ADVISORY LEVELS. TEMPS WILL REMAIN SEVERAL DEGREES BELOW NORMAL ACROSS THE AREA TODAY. MODELS SHOW STRONG SHORT WAVE ENERGY DROPPING SOUTH SOUTHWESTWARD FROM THE NRN ROCKIES...FORMING AN UPPER LOW OVER NEVADA TONIGHT. THE LAST TWO RUNS OF THE GFS ARE QUITE A BIT FARTHER W WITH THE TRACK OF THIS UPPER LOW...BRINGING IT JUST TO THE E OF THE FCST AREA BY LATE TUE MORNING. THE 06Z RUN ACTUALLY SHOWS SOME MEASURABLE PRECIP ACROSS ERN SXNS OF THE FCST AREA FOR TUE. THE WRF IS FARTHER E WITH THE UPPER LOW...WITH STRONGER NLY TO NELY FLOW ALOFT AND BETTER SUBSIDENCE ACROSS THE AREA FOR TUE...WHICH WOULD YIELD A DRIER AND WINDIER SOLUTION. THE ECMWF IS FARTHER E THAN BOTH MODELS. AT THIS TIME...WILL CONTINUE WITH THE CURRENT FCST FOR DRY CONDITIONS ON TUE...WITH AN INCREASE IN COVERAGE AND STRENGTH OF THE GUSTY NELY WINDS ACROSS L.A. AND VTU COUNTIES. IF THE WRF IS CORRECT...IT LOOKS AS THOUGH AT LEAST ADVISORY LEVEL WINDS WOULD OCCUR IN THE MTNS AND VLYS OF L.A. AND VTU COUNTIES...POSSIBLY SPREADING INTO PORTIONS OF THE COASTAL PLAIN. OF COURSE...IF THE GFS SOLN IS CORRECT...IT WOULD BE LESS FAVORABLE FOR WIND...BUT MORE CLOUDS AND POSSIBLY LOW CHANCE POPS WOULD HAVE TO BE ADDED TO THE FCST. SATELLITE TRENDS LATER TODAY SHOULD HELP DECIDE WHICH MODEL HAS A BETTER HANDLE ON THE SYSTEM. WHERE WINDS REMAIN LIGHT...FROST IS POSSIBLE TONIGHT...AND IT COULD BE WDSPRD ENOUGH ON THE CENTRAL CST TO WARRANT FROST ADVISORIES. TUE WILL BE ANOTHER VERY COOL DAY ACROSS THE AREA...WITH TEMPS DOWN AT LEAST A COUPLE OF DEGREES FROM TODAY. THE UPPER LOW WILL BEGIN TO PULL EWD TUE NIGHT AND WED. ANOTHER UPPER SYSTEM MOVES INTO THE ERN PAC LATE WED...BUT WHILE THE WRF BRINGS IT INTO CENTRAL CA...THE GFS FORMS A CUTOFF LOW AND DROPS IT SWD WELL TO THE W OF THE AREA. LOW LVL FLOW WILL REMAIN FAIRLY STRONG FROM THE NE...BUT WILL GRADUALLY WKN WED AFTERNOON. STILL XPCT GUSTY WINDS IN THE MTNS AND VALLEYS OF L.A. AND VTU COUNTIES AND IN SOME CSTL SXNS LATE TUE NIGHT AND WED MORNING. SHOULD BE ANOTHER VERY COOL DAY ACROSS THE REGION...WITH JUST SOME HIGH CLOUDINESS FROM TIME TO TIME. .LONG TERM...THE 06Z RUN OF THE GFS TAKES THE UPPER LOW AND DROPS IT SLOWLY SWD WELL OFF THE CST TO OFF NRN BAJA BY SAT...WITH BROAD WKLY CYCLONIC NWLY FLOW ALF ACROSS THE AREA. THE ECMWF AND THE WRF BOTH TAKE THE UPPER LOW FROM CENTRAL CA AND DROP IT SWD ACRS THE AREA WED NIGHT...THEN THE ECMWF SHOWS NWLY FLOW WITH RISING HEIGHTS ACROSS THE AREA THU AND FRI. WITH SO MUCH UNCERTAINTY IN THE DETAILS OF THE UPPER PATTERN...WL NOT MAKE MANY CHANGES TO THE EXTENDED...SINCE EITHER WAY...IT LOOKS DRY THROUGH SUN. TEMPS MAY INCH UPWARD THU AND FRI...BUT SHOULD STAY A BIT BELOW NORMAL. AND...IF ANY WARMING DOES OCCUR...A TROUGH MOVING INTO THE W CST SHOULD BRING COOLING AGAIN OVER THE WEEKEND. LOOKS LIKE THERE MAY BE A CHANCE OF RAIN ACROSS THE AREA BY EARLY NEXT WEEK. && .AVIATION... 10/1200Z ONLY A FEW CIRRUS CLOUDS WILL DRIFT OVERHEAD IN THE NE FLOW ALOFT. OFFSHORE FLOW AT THE SURFACE WILL CREATE LOCAL LLWS AND TURBULENCE IN AND AROUND THE HIGHER TRRN. .KLAX...VERY HIGH CONFIDENCE IN CURRENT FORECAST. .KBUR...VERY HIGH CONFIDENCE IN CAVU CONDS. WIND DIRECTION WILL VARY THROUGH THE DAY AS NE FLOW FIGHTS WITH SOUTHERLY SEABREEZE. LLWS POSSIBLE SFC-030 AND LGT-MDT TURBULENCE FROM SFC-070. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). && PUBLIC...BRUNO AVIATION...RORKE WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Dec 9, 6:18 PM PST, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 618 PM PST SUN DEC 9 2007 CAZ034>041-044>047-051>054-059-087-088-101400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- 618 PM PST SUN DEC 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... THROUGH TONIGHT GUSTY NORTH TO NORTHEAST WINDS WILL AFFECT THE MOUNTAINS AND VALLEYS OF LOS ANGELES AND VENTURA COUNTIES THROUGH TONIGHT. IT WILL BE COLD TONIGHT...WITH LOCAL FROST IN COASTAL SECTIONS OF SAN LUIS OBISPO AND SANTA BARBARA COUNTIES...AND IN WIND SHELTERED VALLEYS OF VENTURA AND LOS ANGELES COUNTIES. * FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY IT WILL BE COLD AGAIN MONDAY NIGHT...WITH LOCAL FROST IN COASTAL SECTIONS OF SAN LUIS OBISPO AND SANTA BARBARA COUNTIES...AND IN WIND SHELTERED VALLEYS OF VENTURA AND LOS ANGELES COUNTIES. GUSTY WINDS ARE EXPECTED ACROSS MUCH OF LOS ANGELES AND VENTURA COUNTIES ON TUESDAY INTO TUESDAY NIGHT. * FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SIRARD
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 10, 3:28 PM PST | Wind Advisory | LOX | Los Angeles | 27 hr |
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.